MAUDE Adverse Event Report: DEPUY RAYNHAM ¿ 1219655 PFC SPEC1 PATELLAR CALIPER; KNEE INSTRUMENT/TRIAL

DEPUY RAYNHAM ¿ 1219655 PFC SPEC1 PATELLAR CALIPER; KNEE INSTRUMENT/TRIAL
Catalog Number 869188
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the pin in the caliper fell out.
 
Additional Manufacturer Narrative

Brand Name
PFC SPEC1 PATELLAR CALIPER
Common Device Name
KNEE INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY RAYNHAM ¿ 1219655
325 paramount drive
raynham MA 02767
MDR Report Key6784540
Report Number1818910-2017-22564
Device Sequence Number16536811
Product Code JWH
UDI-Device Identifier10603295218180
UDI-Public10603295218180
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K935262
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number869188
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/12/2017
Supplement Date Received by Manufacturer08/26/2017
Initial Report FDA Received Date08/10/2017
Supplement Report FDA Received Date08/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR